# SDR AWXA960370

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6225132106
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 16,933 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2610 - AIR TURNBACK - WEATHER WEAK MESSAGE ON SCREEN BUT WILL NOT PAINT BEYOND 30 MILES AND THEN RETURN IS NOT WHAT IS REALLY THERE.  REMOVED AND REPLACED WEATHER RADAR R/T UNIT PER MM 34-41-00.  OPS CHECK NORMAL.  (M)
